# SDR ASAA2023081944883

- Difficulty date: August 19, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL STA 727E+14 TO 727H+12 IS CORRODEDDOT T222. GROUNDED - YES. EVALUATED AFT CARGO R/H TRANSITION PANEL FROM STA 727E+14 TO 727H+12 ORIG. MAT THKS .040" PER BOEING PROFILE DWG BAC 1496-377, REMOVED .008" MAT'L, REMAINING .032" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT PIT R/H TRANSITION PANEL STA 727E+14 TO 727H+12 IAW B737-800 SRM 53-00-53.REMOVED DOT.
